# SDR GTIA2020040235141

- Difficulty date: March 30, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 8,732 hours, 3,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR BOTTLE ASSIST REQ' SERVICE.-SERVICED L2 DOOR BOTTLE ASSIST IAW AMM 52-10-00.TO PROPER LEVEL.
